# SDR ASOA20140704078

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 30,891 hours, 23,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT STRIP INOPERATIVE.  MX R & R EMERGENCY LIGHT ASSY WITH OPS CHECK GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
